# SDR UIEA2011101900581

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 56,491 hours, 10,082 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE RT WING GEAR DOOR FAIRING - LOWER EDGE CRACKED, MEASURING 3.0 IN. X 1.5 IN (REF FIG 1).  DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIG 101 ALLOWABLE DAMAGE 4 LIMITS IAW SRM 51-70-02, FIG 101 SHEET 9 OF 41.   REPAIRED IAW SRM 51-70-17 OR SRM 51-70-07.
